doi: 10.3934/eect.2020088
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Lifespan of solutions to a parabolic type Kirchhoff equation with time-dependent nonlinearity

School of Mathematics, Changchun Normal University, Changchun, 130032, China

* Corresponding author: Haixia Li

Received  April 2020 Revised  July 2020 Early access August 2020

Fund Project: The author is supported by NSFC (11626044), by NSF of Changchun Normal University (2015-002) and by Scientific Research Foundation for Talented Scholars of Changchun Normal University (RC2016-008)

In this paper, an initial boundary value problem for a parabolic type Kirchhoff equation with time-dependent nonlinearity is considered. A new blow-up criterion for nonnegative initial energy is given and upper and lower bounds for the blow-up time are also derived. These results partially generalize some recent ones obtained by Han and Li in [Threshold results for the existence of global and blow-up solutions to Kirchhoff equations with arbitrary initial energy, Computers and Mathematics with Applications, 75(2018), 3283-3297].

Citation: Haixia Li. Lifespan of solutions to a parabolic type Kirchhoff equation with time-dependent nonlinearity. Evolution Equations & Control Theory, doi: 10.3934/eect.2020088
References:
[1]

M. ChipotV. Valente and G. Vergara Caffarelli, Remarks on a nonlocal problem involving the Dirichlet energy, Rend. Sem. Math. Univ. Padova, 110 (2003), 199-220.   Google Scholar

[2]

P. D'Ancona and S. Spagnolo, Global solvability for the degenerate Kirchhoff equation with real analytic data, Invent. Math., 108 (1992), 247-262.  doi: 10.1007/BF02100605.  Google Scholar

[3]

Y. Fu and M. Xiang, Existence of solutions for parabolic equations of Kirchhoff type involving variable exponent, Appl. Anal., 95 (2016), 524-544. doi: 10.1080/00036811.2015.1022153.  Google Scholar

[4]

Y. Han, A class of fourth-order parabolic equation with arbitrary initial energy, Nonlinear Anal., RWA, 43 (2018), 451-466.  doi: 10.1016/j.nonrwa.2018.03.009.  Google Scholar

[5]

Y. Han, A new blow-up criterion for non-Newton filtration equations with special medium void, Rocky Mountain J. Math., 48 (2018), 2489-2501.  doi: 10.1216/RMJ-2018-48-8-2489.  Google Scholar

[6]

Y. HanW. GaoZ. Sun and H. Li, Upper and lower bounds of blow-up time to a parabolic type Kirchhoff equation with arbitrary initial energy, Comput. Math. Appl., 76 (2018), 2477-2483.  doi: 10.1016/j.camwa.2018.08.043.  Google Scholar

[7]

Y. Han and Q. Li, Threshold results for the existence of global and blow-up solutions to Kirchhoff equations with arbitrary initial energy, Comput. Math. Appl., 75 (2018), 3283-3297.  doi: 10.1016/j.camwa.2018.01.047.  Google Scholar

[8]

H. A. Levine, Some nonexistence and instability theorems for solutions of formally parabolic equation of the form $Pu_t=-Au+\mathcal{F}u$, Arch. Ration. Mech. Anal., 51 (1973), 371-386.  doi: 10.1007/BF00263041.  Google Scholar

[9]

J. Li and Y. Han, Global existence and finite time blow-up of solutions to a nonlocal $p$-Laplace equation, Math. Modelling Anal., 24 (2019), 195-217.  doi: 10.3846/mma.2019.014.  Google Scholar

[10]

G. A. Philippin, Blow-up phenomena for a class of fourth-order parabolic problems, Proceedings AMS, 143 (2015), 2507-2513.  doi: 10.1090/S0002-9939-2015-12446-X.  Google Scholar

[11]

C. Qu and W. Zhou, Blow-up and extinction for a thin-film equation with initial-boundary value conditions, J. Math. Anal. Appl., 436 (2016), 796-809.  doi: 10.1016/j.jmaa.2015.11.075.  Google Scholar

[12]

F. SunL. Liu and Y. Wu, Finite time blow-up for a class of parabolic or pseudo-parabolic equations, Computers Math. Appl., 75 (2018), 3685-3701.  doi: 10.1016/j.camwa.2018.02.025.  Google Scholar

[13]

S. Zheng and M. Chipot, Asymptotic behavior of solutions to nonlinear parabolic equations with nonlocal terms, Asymp. Anal., 45 (2005), 301-312.   Google Scholar

show all references

References:
[1]

M. ChipotV. Valente and G. Vergara Caffarelli, Remarks on a nonlocal problem involving the Dirichlet energy, Rend. Sem. Math. Univ. Padova, 110 (2003), 199-220.   Google Scholar

[2]

P. D'Ancona and S. Spagnolo, Global solvability for the degenerate Kirchhoff equation with real analytic data, Invent. Math., 108 (1992), 247-262.  doi: 10.1007/BF02100605.  Google Scholar

[3]

Y. Fu and M. Xiang, Existence of solutions for parabolic equations of Kirchhoff type involving variable exponent, Appl. Anal., 95 (2016), 524-544. doi: 10.1080/00036811.2015.1022153.  Google Scholar

[4]

Y. Han, A class of fourth-order parabolic equation with arbitrary initial energy, Nonlinear Anal., RWA, 43 (2018), 451-466.  doi: 10.1016/j.nonrwa.2018.03.009.  Google Scholar

[5]

Y. Han, A new blow-up criterion for non-Newton filtration equations with special medium void, Rocky Mountain J. Math., 48 (2018), 2489-2501.  doi: 10.1216/RMJ-2018-48-8-2489.  Google Scholar

[6]

Y. HanW. GaoZ. Sun and H. Li, Upper and lower bounds of blow-up time to a parabolic type Kirchhoff equation with arbitrary initial energy, Comput. Math. Appl., 76 (2018), 2477-2483.  doi: 10.1016/j.camwa.2018.08.043.  Google Scholar

[7]

Y. Han and Q. Li, Threshold results for the existence of global and blow-up solutions to Kirchhoff equations with arbitrary initial energy, Comput. Math. Appl., 75 (2018), 3283-3297.  doi: 10.1016/j.camwa.2018.01.047.  Google Scholar

[8]

H. A. Levine, Some nonexistence and instability theorems for solutions of formally parabolic equation of the form $Pu_t=-Au+\mathcal{F}u$, Arch. Ration. Mech. Anal., 51 (1973), 371-386.  doi: 10.1007/BF00263041.  Google Scholar

[9]

J. Li and Y. Han, Global existence and finite time blow-up of solutions to a nonlocal $p$-Laplace equation, Math. Modelling Anal., 24 (2019), 195-217.  doi: 10.3846/mma.2019.014.  Google Scholar

[10]

G. A. Philippin, Blow-up phenomena for a class of fourth-order parabolic problems, Proceedings AMS, 143 (2015), 2507-2513.  doi: 10.1090/S0002-9939-2015-12446-X.  Google Scholar

[11]

C. Qu and W. Zhou, Blow-up and extinction for a thin-film equation with initial-boundary value conditions, J. Math. Anal. Appl., 436 (2016), 796-809.  doi: 10.1016/j.jmaa.2015.11.075.  Google Scholar

[12]

F. SunL. Liu and Y. Wu, Finite time blow-up for a class of parabolic or pseudo-parabolic equations, Computers Math. Appl., 75 (2018), 3685-3701.  doi: 10.1016/j.camwa.2018.02.025.  Google Scholar

[13]

S. Zheng and M. Chipot, Asymptotic behavior of solutions to nonlinear parabolic equations with nonlocal terms, Asymp. Anal., 45 (2005), 301-312.   Google Scholar

[1]

Zhiqing Liu, Zhong Bo Fang. Blow-up phenomena for a nonlocal quasilinear parabolic equation with time-dependent coefficients under nonlinear boundary flux. Discrete & Continuous Dynamical Systems - B, 2016, 21 (10) : 3619-3635. doi: 10.3934/dcdsb.2016113

[2]

Masahiro Ikeda, Ziheng Tu, Kyouhei Wakasa. Small data blow-up of semi-linear wave equation with scattering dissipation and time-dependent mass. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021011

[3]

Hristo Genev, George Venkov. Soliton and blow-up solutions to the time-dependent Schrödinger-Hartree equation. Discrete & Continuous Dynamical Systems - S, 2012, 5 (5) : 903-923. doi: 10.3934/dcdss.2012.5.903

[4]

Mohamed Jleli, Bessem Samet. Blow-up for semilinear wave equations with time-dependent damping in an exterior domain. Communications on Pure & Applied Analysis, 2020, 19 (7) : 3885-3900. doi: 10.3934/cpaa.2020143

[5]

Xiaoliang Li, Baiyu Liu. Finite time blow-up and global solutions for a nonlocal parabolic equation with Hartree type nonlinearity. Communications on Pure & Applied Analysis, 2020, 19 (6) : 3093-3112. doi: 10.3934/cpaa.2020134

[6]

Francesco Di Plinio, Gregory S. Duane, Roger Temam. Time-dependent attractor for the Oscillon equation. Discrete & Continuous Dynamical Systems, 2011, 29 (1) : 141-167. doi: 10.3934/dcds.2011.29.141

[7]

Jin Takahashi, Eiji Yanagida. Time-dependent singularities in the heat equation. Communications on Pure & Applied Analysis, 2015, 14 (3) : 969-979. doi: 10.3934/cpaa.2015.14.969

[8]

Helin Guo, Yimin Zhang, Huansong Zhou. Blow-up solutions for a Kirchhoff type elliptic equation with trapping potential. Communications on Pure & Applied Analysis, 2018, 17 (5) : 1875-1897. doi: 10.3934/cpaa.2018089

[9]

Yuzhu Han, Qi Li. Lifespan of solutions to a damped plate equation with logarithmic nonlinearity. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020101

[10]

Qiang Lin, Xueteng Tian, Runzhang Xu, Meina Zhang. Blow up and blow up time for degenerate Kirchhoff-type wave problems involving the fractional Laplacian with arbitrary positive initial energy. Discrete & Continuous Dynamical Systems - S, 2020, 13 (7) : 2095-2107. doi: 10.3934/dcdss.2020160

[11]

Zhidong Zhang. An undetermined time-dependent coefficient in a fractional diffusion equation. Inverse Problems & Imaging, 2017, 11 (5) : 875-900. doi: 10.3934/ipi.2017041

[12]

Chan Liu, Jin Wen, Zhidong Zhang. Reconstruction of the time-dependent source term in a stochastic fractional diffusion equation. Inverse Problems & Imaging, 2020, 14 (6) : 1001-1024. doi: 10.3934/ipi.2020053

[13]

Jiayun Lin, Kenji Nishihara, Jian Zhai. Critical exponent for the semilinear wave equation with time-dependent damping. Discrete & Continuous Dynamical Systems, 2012, 32 (12) : 4307-4320. doi: 10.3934/dcds.2012.32.4307

[14]

Jungkwon Kim, Hyeongjin Lee, Ihyeok Seo, Jihyeon Seok. On Morawetz estimates with time-dependent weights for the Klein-Gordon equation. Discrete & Continuous Dynamical Systems, 2020, 40 (11) : 6275-6288. doi: 10.3934/dcds.2020279

[15]

Holger Teismann. The Schrödinger equation with singular time-dependent potentials. Discrete & Continuous Dynamical Systems, 2000, 6 (3) : 705-722. doi: 10.3934/dcds.2000.6.705

[16]

Justin Holmer, Chang Liu. Blow-up for the 1D nonlinear Schrödinger equation with point nonlinearity II: Supercritical blow-up profiles. Communications on Pure & Applied Analysis, 2021, 20 (1) : 215-242. doi: 10.3934/cpaa.2020264

[17]

Monica Marras, Stella Vernier Piro. On global existence and bounds for blow-up time in nonlinear parabolic problems with time dependent coefficients. Conference Publications, 2013, 2013 (special) : 535-544. doi: 10.3934/proc.2013.2013.535

[18]

Menglan Liao. The lifespan of solutions for a viscoelastic wave equation with a strong damping and logarithmic nonlinearity. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021025

[19]

Xiumei Deng, Jun Zhou. Global existence and blow-up of solutions to a semilinear heat equation with singular potential and logarithmic nonlinearity. Communications on Pure & Applied Analysis, 2020, 19 (2) : 923-939. doi: 10.3934/cpaa.2020042

[20]

Wenhui Chen, Alessandro Palmieri. A blow – up result for the semilinear Moore – Gibson – Thompson equation with nonlinearity of derivative type in the conservative case. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020085

2020 Impact Factor: 1.081

Metrics

  • PDF downloads (146)
  • HTML views (462)
  • Cited by (0)

Other articles
by authors

[Back to Top]